# SDR SWAA112535

- Difficulty date: April 6, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N951WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36665
- Aircraft time: 2,133 hours, 1,244 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 702106454052
- Part serial: 8696
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PASSING FL 180 ON CLIMBOUT FROM FLL - DETECTED AN UNUSUAL SMELL IN COCKPIT.  REMOVED AND REPLACED RECIRCULATION FAN PER MM.
